Cart (Loading....) | Create Account
Close category search window
 

Dimensional estimate of global attractor for nonlinear parabolic equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Celi, Gao ; Department of Applied Mathematics, Tsinghua University, Beijing 100084

The nonlinear parabolic equation $u_{t} = Delta a (u) + f (u)$ with initial and Dirichlet boundary conditions is considered in the paper. Under the condition that a(u) is nondegenerate, the semigroup is proved to be Fréchet differentiable; Estimates of soutions of the linear variation equation prove that the Hausdorff and fractal dimensions of the equation's global attractor are finite.

Published in:

Tsinghua Science and Technology  (Volume:1 ,  Issue: 3 )

Date of Publication:

Sept. 1996

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.